# SDR UPS06547161

- Difficulty date: June 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP INBOARD AFT FAIRING DELAMINATED, APPROX 4 INCHES FWD OF AFT EDGE.  DAMAGE IS 3 X 5 INCHES.  DEFERRED PER EO B757-5750-24548-A.  D327577 ASSIGNED.  REMOVED DAMAGE INSTALLED PLIES STARTED CURE REF SRM 51-70-05-0G COMPLETED REPAIR REF B 757 SRM 51-70-05-0G. THIS CLOSES D327577.
